I am having migraine problem.Sometimes I get bad headache so used to take anacin severally.Please let me know the side effects of anacin.Now Anacin wont respond to my body.Its only for an half an hr or so.Again it starts.Let me know
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most Common side effects persist or become bothersome when using Anacin:
Dizziness; heartburn; irritability; nausea; nervousness; upset stomach.
Seek medical attention right away if any of these Severe side effects occur when using Anacin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); black or bloody stools; confusion; diarrhea; drowsiness; hearing loss; ringing in the ears; severe or persistent dizziness; severe or persistent stomach pain or heartburn; shakiness; trouble sleeping; vomiting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 2 answers
Posted 20 Feb 2013 • 1 answer
Posted 18 Sep 2013 • 2 answers
Posted 12 Mar 2015 • 1 answer
Posted 3 Jan 2017 • 0 answers